# SDR UPS204149

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON MOP SILL AND FWD ENTRY SILL SUPPORT.  MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-10-2, 51-20-4, 51-30-2, 53-10-1 AND MM 51-20-151.
